# SDR 04FDEA01097

- Difficulty date: April 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 73,116 hours, 29,872 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: AUB70251354104
- Part serial: FX0001
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON AFT MOUNT BORE HAS CORROSION.  REMOVED DAMAGE BY B/H IAW DRAWING AUB7025 AND AUB7034.  LOCATED DRILLED AND DEBURRED NEW B/H PART NUMBER AUB7025-13 PO 440915.2 IAW DRAWING AUB7025 AND AUB7034.  INSTALLED B/H PART NUMBER AUB7025-13 IAW DRAWING AUB7025 AND AUB7034.
